MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL OG TDL CMPLX FILL COIL 6X20; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL OG TDL CMPLX FILL COIL 6X20; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 640CF0620
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Aneurysm (1708); Transient Ischemic Attack (2109)
Date of Event 11/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding weight, race, and ethnicity were not provided.Procode is krd/hcg.The initial reporter phone and email address are not available / reported.[conclusion]: the event was reported via the (b)(6) study, the (b)(6) year-old male patient ((b)(6)) with no relevant medical history presented with a left posterior cerebral artery fusiform aneurysm (hunt & hess grade 1) at the internal carotid artery on (b)(6) 2020 and subsequently underwent a stent-assisted coil embolization using a 4mm x 16mm enterprise 2 (encr401600 / 5876388) vascular reconstruction device (vrd) on (b)(6) 2020.The aneurysm had the following dimensions: maximum aneurysm diameter 4mm and neck size 2mm.The parent vessel diameter was 2.5mm.The stent and unspecified coils were successfully placed in the aneurysm.Immediate post-procedure assessment showed raymond-roy score of class i: complete obliteration.There were no reported intraoperative complications or study device deficiencies.Routine neurological examination performed prior to discharge on (b)(6) 2020 revealed hunt & hess grade 0 (unruptured aneurysm) and modified rankin scale (mrs) score of 0 (no symptoms at all).Modified information was received on 05 jul 2021.The information indicated that the patient developed an intracranial aneurysm on (b)(6) 2021.The aneurysm was considered moderate in severity and required endovascular embolization and hospitalization.The event is ongoing.Per the principal investigator, the event was not related to the study device, study procedure, or dual antiplatelet therapy.On 11 jul 2021, additional information was received indicated that the intracranial aneurysm event on (b)(6) 2021 was reoccurrence of the target aneurysm.On 29 july 2021, additional information was received.The information indicated that the principal investigator considered the aneurysm recurrence related to the aneurysm itself.Of the coils implanted during the initial aneurysm treatment, three were cerenovus coils: one 3.5mm x 9cm orbit galaxy complex xtrasoft coil (640cx3509 / 30345372), one 7mm x 21cm orbit galaxy complex fill coil (640cf0721 / 30397397), and one 6mm x 20cm orbit galaxy complex fill coil (640cf0620 / 30401400).There was evidence of coil compaction associated with the aneurysm recanalization observed during the retreatment imaging.The percentage of aneurysm occlusion at the time of the recanalization diagnosis is unknown.The recanalization was not associated with a stroke or thrombotic event.The patient was not symptomatic as a result of the recanalization.The information also indicated that the enterprise 2 stent was patent and covering the aneurysm neck at the time of recanalization.The coils remained within the aneurysm sac.The retreatment procedure was successfully completed on (b)(6) 2021 with complete aneurysm obliteration.Based on complaint information, the device remains implanted and is thus not available for evaluation.A review of manufacturing documentation associated with this lot (30401400) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Coil compaction with aneurysm recanalization is a known potential complication associated with coil embolization procedures.Coil compaction is the decrease in interspaces between the loops of the coils, which leads to smaller coil mesh.It occurs over time after coil placement.Review of the available information does not allow for an exact determination of root cause; however, factors which may have a correlation with recanalization following coil embolization include neck size (i.E., wide neck), packing density, and inflow angle.Since the aneurysm reoccurrence necessitated surgical re-treatment to preclude further injury or complications, the event meets mdr reporting criteria with the classification of ¿serious injury.¿ this is one of four products involved with the reported complaint.The associated manufacturer report numbers are: 1226348-2021-00042, 3008114965-2021-00350, and 3008114965-2021-00351.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The event was reported via the (b)(6) study, the (b)(6) year-old male patient ((b)(6)) with no relevant medical history presented with a left posterior cerebral artery fusiform aneurysm (hunt & hess grade 1) at the internal carotid artery on (b)(6) 2020 and subsequently underwent a stent-assisted coil embolization using a 4mm x 16mm enterprise 2 (encr401600 / 5876388) vascular reconstruction device (vrd) on (b)(6) 2020.The aneurysm had the following dimensions: maximum aneurysm diameter 4mm and neck size 2mm.The parent vessel diameter was 2.5mm.The stent and unspecified coils were successfully placed in the aneurysm.Immediate post-procedure assessment showed raymond-roy score of class i: complete obliteration.There were no reported intraoperative complications or study device deficiencies.Routine neurological examination performed prior to discharge on (b)(6) 2020 revealed hunt & hess grade 0 (unruptured aneurysm) and modified rankin scale (mrs) score of 0 (no symptoms at all).Modified information was received on 05 jul 2021.The information indicated that the patient developed an intracranial aneurysm on (b)(6) 2021.The aneurysm was considered moderate in severity and required endovascular embolization and hospitalization.The event is ongoing.Per the principal investigator, the event was not related to the study device, study procedure, or dual antiplatelet therapy.On 11 jul 2021, additional information was received indicated that the intracranial aneurysm event on (b)(6) 2021 was reoccurrence of the target aneurysm.On 29 july 2021, additional information was received.The information indicated that the principal investigator considered the aneurysm recurrence related to the aneurysm itself.Of the coils implanted during the initial aneurysm treatment, three were cerenovus coils: one 3.5mm x 9cm orbit galaxy complex xtrasoft coil (640cx3509 / 30345372), one 7mm x 21cm orbit galaxy complex fill coil (640cf0721 / 30397397), and one 6mm x 20cm orbit galaxy complex fill coil (640cf0620 / 30401400).There was evidence of coil compaction associated with the aneurysm recanalization observed during the retreatment imaging.The percentage of aneurysm occlusion at the time of the recanalization diagnosis is unknown.The recanalization was not associated with a stroke or thrombotic event.The patient was not symptomatic as a result of the recanalization.The information also indicated that the enterprise 2 stent was patent and covering the aneurysm neck at the time of recanalization.The coils remained within the aneurysm sac.The retreatment procedure was successfully completed on (b)(6) 2021 with complete aneurysm obliteration.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 30 september 2021.[additional information]: the event was reported via the enterprise 2 china study, the 29-year-old male patient (01015/r0110) with no relevant medical history presented with a left posterior cerebral artery fusiform aneurysm (hunt & hess grade 1) at the internal carotid artery on (b)(6) 2020 and subsequently underwent a stent-assisted coil embolization using a 4mm x 16mm enterprise 2 (encr401600/5876388) vascular reconstruction device (vrd) on (b)(6) 2020.The aneurysm had the following dimensions: maximum aneurysm diameter 4mm and neck size 2mm.The parent vessel diameter was 2.5mm.The stent and unspecified coils were successfully placed in the aneurysm.Immediate post-procedure assessment showed raymond-roy score of class i: complete obliteration.There were no reported intraoperative complications or study device deficiencies.Routine neurological examination performed prior to discharge on (b)(6) 2020 revealed hunt & hess grade 0 (unruptured aneurysm) and modified rankin scale (mrs) score of 0 (no symptoms at all).Modified information was received on 05 jul 2021.The information indicated that the patient developed an intracranial aneurysm on (b)(6) 2021.The aneurysm was considered moderate in severity and required endovascular embolization and hospitalization.The event is ongoing.Per the principal investigator, the event was not related to the study device, study procedure, or dual antiplatelet therapy.On 11 jul 2021, additional information was received indicated that the intracranial aneurysm event on 02 jul 2021 was reoccurrence of the target aneurysm.On 29 july 2021, additional information was received.The information indicated that the principal investigator considered the aneurysm recurrence related to the aneurysm itself.Of the coils implanted during the initial aneurysm treatment, three were cerenovus coils: one 3.5mm x 9cm orbit galaxy complex xtrasoft coil (640cx3509/30345372), one 7mm x 21cm orbit galaxy complex fill coil (640cf0721/30397397), and one 6mm x 20cm orbit galaxy complex fill coil (640cf0620/30401400).There was evidence of coil compaction associated with the aneurysm recanalization observed during the retreatment imaging.The percentage of aneurysm occlusion at the time of the recanalization diagnosis is unknown.The recanalization was not associated with a stroke or thrombotic event.The patient was not symptomatic as a result of the recanalization.The information also indicated that the enterprise 2 stent was patent and covering the aneurysm neck at the time of recanalization.The coils remained within the aneurysm sac.The retreatment procedure was successfully completed on (b)(6) 2021 with complete aneurysm obliteration.On (b)(6) 2021, additional information was received.The information indicated that the aneurysm occlusion was 80% at the time of aneurysm recanalization.The raymond-roy score was class ii.On 18 august 2021, additional information was received.The information indicated that the patient experienced cerebral ischemia on (b)(6) 2020.Butylphthalide soft capsules were administered three times daily from (b)(6) 2020 to (b)(6) 2021.The patient recovered from the event on (b)(6) 2021.Per the pi, the event was mild in severity and possibly related to the study device, study procedure, and dual antiplatelet therapy.The event was not considered serious or disabling.The cerebral ischemia was not associated with in-stent thrombosis or stenosis.Real-time data entered in electronic data capture (edc) was reviewed.The following medications were administered for prevention of thrombosis: aspirin 100mg (start date: (b)(6) 2020, ongoing), clopidogrel bisulfate tablets 75mg (start date: (b)(6) 2020, stop date: (b)(6) 2021), atorvastatin calcium tablets 20mg (start date: (b)(6) 2020, ongoing), natracheparin calcium injection 0.4ml/cc (start date: (b)(6) 2020, end date: (b)(6) 2020), and clopidogrel hydrogen sulphate tablets 75mg (start date: (b)(6) 2021, ongoing).30-day follow-up visit was performed via phone on (b)(6) 2020.Digital subtraction angiography (dsa) performed at the 180-day follow-up visit on (b)(6) 2021 showed raymond-roy classification score of class ii: residual neck (contrast filling in aneurysm neck but none in aneurysm body).There was no evidence of hemorrhage/rupture or in-stent stenosis/thrombosis.Hunt & hess grade was 0 and mrs score was 0.On (b)(6) 2021, additional information was received.The information indicated that the patient experienced blurred vision since (b)(6) 2020.The principal investigator (pi) considered the event may have been related to occipital lobe ischemia, ¿it may improve after blood compensation, besides routine fluid infusion, no other treatment provided.¿ the patient underwent a computed tomography (ct) examination at a local hospital on (b)(6) 2020, which indicated the change of ischemia in splenium of corpus callosum.The pi diagnosed this as cerebral ischemia.The patient was prescribed dl-3-butylphthalide from (b)(6) 2020 to (b)(6) 2021.Only the blurred vision is considered to be related to the occipital lobe ischemia.The other symptoms (limb numbness, vomiting, and headaches) were not considered to be related to the cerebral ischemia.The pi feels that the event may have been caused by cerebrovascular spasm; the event was deemed ¿probably related to the target vessel.¿ at the 180-day follow-up visit, it was confirmed by the patient that the blurred vision had resolved on (b)(6) 2021.There were no residual symptoms.The event lasted for 122 days.The patient did not report any other discomfort.The antiplatelet effectiveness test was not performed.Heparin activated clotting time (act) was not monitored in baseline nor post-procedure.The information indicated that the enterprise stent fully expanded and apposed the vessel wall after its deployment.The enterprise stent demonstrated to be patent.There was no coil protrusion into the parent vessel.On the same day, (b)(6) 2021, the clinical database was updated.The onset date of the cerebral ischemia event was changed from (b)(6) 2020 to (b)(6) 2020.The event severity was also updated from mild to moderate.Cerebral ischemia is a known potential adverse event associated with the use of the enterprise 2 vrd in the intracranial arteries.With the information provided, it is not possible to determine the root cause of the event.However, there are patient, procedural, and pharmacological factors that may have contributed.There was no information provided to indicate a device malfunction or reason for considering the event to be potentially related to the device.The cerebral ischemia was prolonged (i.E., 122 days) and required medical intervention to prevent permanent impairment.Furthermore, the investigator believes the event was possibly related to the study device.Therefore, the event meets mdr reporting criteria for all implanted cerenovus devices.This is one of four products involved with the reported complaint.The associated manufacturer report numbers are: 1226348-2021-00042, 3008114965-2021-00350, 3008114965-2021-00351, and 3008114965-2021-00352.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).The purpose of this mdr submission is to include the additional event information received on (b)(6) 2021.[additional information]: the event was reported via the enterprise 2 china study, the 29-year-old male patient (01015/r0110) with no relevant medical history presented with a left posterior cerebral artery fusiform aneurysm (hunt & hess grade 1) at the internal carotid artery on (b)(6) 2020 and subsequently underwent a stent-assisted coil embolization using a 4mm x 16mm enterprise 2 (encr401600 / 5876388) vascular reconstruction device (vrd) on (b)(6) 2020.The aneurysm had the following dimensions: maximum aneurysm diameter 4mm and neck size 2mm.The parent vessel diameter was 2.5mm.The stent and unspecified coils were successfully placed in the aneurysm.Immediate post-procedure assessment showed raymond-roy score of class i: complete obliteration.There were no reported intraoperative complications or study device deficiencies.Routine neurological examination performed prior to discharge on (b)(6) 2020 revealed hunt & hess grade 0 (unruptured aneurysm) and modified rankin scale (mrs) score of 0 (no symptoms at all).Modified information was received on 05 jul 2021.The information indicated that the patient developed an intracranial aneurysm on (b)(6) 2021.The aneurysm was considered moderate in severity and required endovascular embolization and hospitalization.The event is ongoing.Per the principal investigator, the event was not related to the study device, study procedure, or dual antiplatelet therapy.On 11 jul 2021, additional information was received indicated that the intracranial aneurysm event on (b)(6) 2021 was reoccurrence of the target aneurysm.On 29 july 2021, additional information was received.The information indicated that the principal investigator considered the aneurysm recurrence related to the aneurysm itself.Of the coils implanted during the initial aneurysm treatment, three were cerenovus coils: one 3.5mm x 9cm orbit galaxy complex xtrasoft coil (640cx3509 / 30345372), one 7mm x 21cm orbit galaxy complex fill coil (640cf0721 / 30397397), and one 6mm x 20cm orbit galaxy complex fill coil (640cf0620 / 30401400).There was evidence of coil compaction associated with the aneurysm recanalization observed during the retreatment imaging.The percentage of aneurysm occlusion at the time of the recanalization diagnosis is unknown.The recanalization was not associated with a stroke or thrombotic event.The patient was not symptomatic as a result of the recanalization.The information also indicated that the enterprise 2 stent was patent and covering the aneurysm neck at the time of recanalization.The coils remained within the aneurysm sac.The retreatment procedure was successfully completed on (b)(6) 2021 with complete aneurysm obliteration.On 13 august 2021, additional information was received.The information indicated that the aneurysm occlusion was 80% at the time of aneurysm recanalization.The raymond-roy score was class ii.Updated sections: g.3, g.6, h.2, and h.10.This is one of four products involved with the reported complaint.The associated manufacturer report numbers are: 1226348-2021-00042, 3008114965-2021-00350, 3008114965-2021-00351.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on18 august 2021.[additional information]: the event was reported via the enterprise 2 china study, the 29-year-old male patient (01015/r0110) with no relevant medical history presented with a left posterior cerebral artery fusiform aneurysm (hunt & hess grade 1) at the internal carotid artery on (b)(6)2020 and subsequently underwent a stent-assisted coil embolization using a 4mm x 16mm enterprise 2 (encr401600 / 5876388) vascular reconstruction device (vrd) on 30-oct-2020.The aneurysm had the following dimensions: maximum aneurysm diameter 4mm and neck size 2mm.The parent vessel diameter was 2.5mm.The stent and unspecified coils were successfully placed in the aneurysm.Immediate post-procedure assessment showed raymond-roy score of class i: complete obliteration.There were no reported intraoperative complications or study device deficiencies.Routine neurological examination performed prior to discharge on 30-oct-2020 revealed hunt & hess grade 0 (unruptured aneurysm) and modified rankin scale (mrs) score of 0 (no symptoms at all).Modified information was received on 05 jul 2021.The information indicated that the patient developed an intracranial aneurysm on (b)(6) 2021.The aneurysm was considered moderate in severity and required endovascular embolization and hospitalization.The event is ongoing.Per the principal investigator, the event was not related to the study device, study procedure, or dual antiplatelet therapy.On 11 jul 2021, additional information was received indicated that the intracranial aneurysm event on (b)(6)2021 was reoccurrence of the target aneurysm.On 29 july 2021, additional information was received.The information indicated that the principal investigator considered the aneurysm recurrence related to the aneurysm itself.Of the coils implanted during the initial aneurysm treatment, three were cerenovus coils: one 3.5mm x 9cm orbit galaxy complex xtrasoft coil (640cx3509 / 30345372), one 7mm x 21cm orbit galaxy complex fill coil (640cf0721 / 30397397), and one 6mm x 20cm orbit galaxy complex fill coil (640cf0620 / 30401400).There was evidence of coil compaction associated with the aneurysm recanalization observed during the retreatment imaging.The percentage of aneurysm occlusion at the time of the recanalization diagnosis is unknown.The recanalization was not associated with a stroke or thrombotic event.The patient was not symptomatic as a result of the recanalization.The information also indicated that the enterprise 2 stent was patent and covering the aneurysm neck at the time of recanalization.The coils remained within the aneurysm sac.The retreatment procedure was successfully completed on (b)(6)2021 with complete aneurysm obliteration.On 13 august 2021, additional information was received.The information indicated that the aneurysm occlusion was 80% at the time of aneurysm recanalization.The raymond-roy score was class ii.On 18 august 2021, additional information was received.The information indicated that the patient experienced cerebral ischemia on (b)(6) 2020.Butylphthalide soft capsules were administered three times daily from (b)(6) 2020 to (b)(6) 2021.The patient recovered from the event on (b)(6) 2021.Per the pi, the event was mild in severity and possibly related to the study device, study procedure, and dual antiplatelet therapy.The event was not considered serious or disabling.The cerebral ischemia was not associated with in-stent thrombosis or stenosis.Real-time data entered in electronic data capture (edc) was reviewed.The following medications were administered for prevention of thrombosis: aspirin 100mg (start date: (b)(6) 2020, ongoing), clopidogrel bisulfate tablets 75mg (start date: (b)(6) 2020, stop date: 01 may 2021), atorvastatin calcium tablets 20mg (start date: (b)(6)2020, ongoing), natracheparin calcium injection 0.4ml/cc (start date: (b)(6) 2020, end date: (b)(6)2020), and clopidogrel hydrogen sulphate tablets 75mg (start date: (b)(6) 2021, ongoing).30-day follow-up visit was performed via phone on (b)(6) 2020.Digital subtraction angiography (dsa) performed at the 180-day follow-up visit on (b)(6) 2021 showed raymond-roy classification score of class ii: residual neck (contrast filling in aneurysm neck but none in aneurysm body).There was no evidence of hemorrhage/rupture or in-stent stenosis/thrombosis.Hunt & hess grade was 0 and mrs score was 0.Cerebral ischemia is a known potential adverse event associated with the use of the enterprise 2 vrd in the intracranial arteries.With the information provided, it is not possible to determine the root cause of the event.However, there are patient, procedural, and pharmacological factors that may have contributed.There was no information provided to indicate a device malfunction or reason for considering the event to be potentially related to the device.The cerebral ischemia was prolonged and required medical intervention to prevent permanent impairment.Furthermore, the investigator believes the event was possibly related to the study device.Therefore, the event meets mdr reporting criteria for all implanted cerenovus devices.This is one of four products involved with the reported complaint.The associated manufacturer report numbers are: 1226348-2021-00042, 3008114965-2021-00350, 3008114965-2021-00351, and 3008114965-2021-00352.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 19-oct-2021.[additional information]: on 19-oct-2021, modified information was received from the clinical study database.The modified information is pertaining to the recurrent intracranial aneurysm.The relationship with study device¿ and ¿relationship with study procedure¿ were changed from unrelated to possibly related.This is one of four products involved with the reported complaint.The associated manufacturer report numbers are: 1226348-2021-00042, 3008114965-2021-00350, 3008114965-2021-00351, and 3008114965-2021-00352.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 12-apr-2022.[additional information]: on 12-apr-2022 modified information was received.Regarding the recurrent intracranial aneurysm event - intravascular interventional treatment was updated from ¿no¿ to ¿yes.¿ the procedure was performed on 06-jul-2021.Surgical treatment was updated from ¿yes¿ to ¿no¿.This is one of four products involved with the reported complaint.The associated manufacturer report numbers are: 1226348-2021-00042, 3008114965-2021-00350, 3008114965-2021-00351.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional / modified event information received on 16-jan-2024.[additional / modified information]: on 16-jan-2024, modified information was received.Per the modified information, the event date for the case should be 02-jul-2021 and the awareness date should be 10-aug-2021.This modified information has been reviewed.There is no new information that alters the previous file type determination, coding, and/or reportability determinations.This is one of four products involved with the reported complaint.The associated manufacturer report numbers are: , 3008114965-2021-00350, 3008114965-2021-00351, and 3008114965-2021-00352.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr is to include the additional / modified information received on (b)(6) 2024.[additional information]: modified information was received on (b)(6) 2024.The modified information is related to the outcome of the adverse event recurrent intracranial aneurysm.The outcome of the recurrent intracranial aneurysm adverse event has been updated from ¿recovering / resolving¿ to ¿not recovered / not resolved.¿ per the case report form (crf), the subject underwent interventional treatment on (b)(6) 2021.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr is to include the additional / modified information received on 11-oct-2025.[additional information]: on 11-oct-2025, modified additional information was received.Per the information, the subject experienced a recurrent intracranial aneurysm onset date of (b)(6) 2021.The event was assessed to be serious and moderate in severity.Possibly related to the study device.Possibly related to the study procedure.Unrelated to the dual antiplatelet therapy.The subject underwent intravascular interventional treatment on (b)(6) 2021.The subject hospitalization was prolonged.The outcome is recovered / resolved.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
OG TDL CMPLX FILL COIL 6X20
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
949789-8687
MDR Report Key12250199
Report Number3008114965-2021-00352
Device Sequence Number4377096
Product Code KRD
UDI-Device Identifier10886704030348
UDI-Public(01)10886704030348(11)200603(17)220531(10)30401400
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number640CF0620
Device Catalogue Number640CF0620
Device Lot Number30401400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer08/13/2021
08/18/2021
09/30/2021
10/19/2021
04/12/2022
01/16/2024
09/22/2024
10/11/2025
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/16/2021
08/18/2021
09/30/2021
10/19/2021
04/12/2022
01/18/2024
09/24/2024
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENTERPRISE2 4MMX16MM NO TIP.; OG CMPLX XTRASOFT COIL 3.5X9.; OG TDL CMPLX FILL COIL 7X21.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age29 YR
Patient SexMale